# SDR RAIA960929

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: F1897P05
- Condition: Leaking
- Location: Nr 2 Acm
- Part time: 8,680 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7061 - AIRCRAFT WOULD NOT PRESSURIZE, RIGHT FLOW WEAK.  REPAIRED ACM DUCT.  (M)
